• Chinese Core Journal
  • Chinese Science Citation Database (CSCD) Source journal
  • Journal of Citation Report of Chinese S&T Journals (Core Edition)
DENG Bing-mao, LEI Chun-lin. Normal Families and Shared Values of Holomorphic Functions[J]. Journal of South China Agricultural University, 2012, 33(2): 270-272. DOI: 10.7671/j.issn.1001-411X.2012.02.033
Citation: DENG Bing-mao, LEI Chun-lin. Normal Families and Shared Values of Holomorphic Functions[J]. Journal of South China Agricultural University, 2012, 33(2): 270-272. DOI: 10.7671/j.issn.1001-411X.2012.02.033

Normal Families and Shared Values of Holomorphic Functions

More Information
  • Received Date: April 21, 2011
  • Let F be a family of holomorphic functions in domain D, let a1, a2 be 2 distinct finite complex numbers, and let M be a positive integer. Suppose that each fF, f(z)-a1 has at most M zeros, and all zeros of f -ai(i=1,2) have multiplicity at least 2, then F is normal in D.

Catalog

    Article views PDF downloads Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return